# SDR SWAA2015091643926

- Difficulty date: September 11, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 48,483 hours, 28,043 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RSS 141, ATTACH ANGLE CRACKED ABOVE NR 2 TANK AFT BOOST PUMP.  R & R ANGLE IAW SRM.
